Rite Aid
Rite Aid Pharmacy Cold Relief, Daytime, Severe Multi-Symptom, Cool Ice Caplets, 24 caplets

Rite Aid Pharmacy Cold Relief, Daytime, Severe Multi-Symptom, Cool Ice Caplets, 24 caplets

$5.99
CANNOT SHIP TO NY or CA. Fever/headache/sore throat (acetaminophen 325 mg). Nasal congestion (phenylephrine HCl 5 mg). Coughing (dextromethorphan HBr 10 mg). Chest congestion (guaifenesin 200 mg). Non-drowsy. Pseudoephedrine free. Pain reliever/fever reducer. Nasal decongestant. Cough suppressant. Expectorant. Instant cooling sensation. Compare to the active ingredients in Tylenol Cold Multi-Symptom Severe Cool Burst Caplets (This product is not manufactured or distributed by McNeil Consumer Healthcare, the distributor of Tylenol Cold Multi-Symptom Severe Cool Burst Caplets). Each caplet contains: sodium 3 mg.

Browse all deals at Rite Aid

See more in Health & Medicine

* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.

5 of 100 locations

Find it at your local Rite Aid (view store)

Rite Aid

909 E Yelm Ave
Yelm, WA 98597

360-458-9011

Rite Aid

802 3rd Ave
Seattle, WA 98104

206-623-0577

Rite Aid

2603 3rd Ave
Seattle, WA 98121

206-441-8790

Rite Aid

22515 Hwy 99
Edmonds, WA 98026

425-670-2667


Top